Orange Urine—Causes and Advices

1950

Have you experienced peeing orange colored urine? Your emotion might range from that of a surprise to anxiety.  Often times, orange colored urine is associated or dismissed with dehydration but this actually doesn’t stop there.  We have listed the possible causes of this condition and have given tips on what one should do for each type of cause.

Orange Urine—Causes and Advices
Orange Urine—Causes and Advices

 

Dehydration

As your body needs water to cleanse it inwardly and eliminate necessary wastes.  A person is advised to take in at least 8 glasses of water to keep hydrated.  Dehydration may be signaled through orange colored urine.  Therefore, if you know that your body just lacks the water it needs, do yourself a favor: keep yourself hydrated by drinking at least 8 glasses daily.

 

Eating Carotenoids

Carotenoids are foods or supplements which contain beta-carotein.  These are usually fruits and vegetables rich in orange-pigment and can be strong anti-oxidants and cancer-fighting agents. If you’re fond of taking these veggies or fruits, you might pee an orange colored fluid. Some examples of these foods are the following:

  • Carrots
  • Sweet Potato
  • Cos or Romaine lettuce
  • Squash
  • Cantaloupe melon
  • Sweet Red Peppers or Bell Peppers
  • Dried Apricots

 

UTI or other Illness

Serious infection in the kidney, bladder or ureters can cause orange urine, too.  Illnesses such as hepatitis, cancer of the pancreas, liver, kidneys and bladder may be hinted through the discoloration of urine. If foul smell is also associated with abnormality in color, go to your doctor immediately.

 

Medication or Supplements

Drugs and supplements are the most frequent culprits when we have orange urine.  If you’re taking Phenazopyridine (Uristat, Pyridium), the medicine often prescribed by doctors for pain in relationship with UTI (urinary tract infections). Other drugs that might cause orange urine are: sufasalazine (Azulfidine), laxatives and some chemotherapy drugs. Meanwhile, other supplements like B-complex vitamins may likely cause this as well.

 

Comments

comments

1 Star2 Stars3 Stars4 Stars5 Stars (No Ratings Yet)
Loading...